# SDR ASAA2020021053133

- Difficulty date: February 5, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,013 hours, 9,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Bleed Air
- Part time: 33 hours, 12 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR VALVES LEFT CIRCUIT BREAKER POPPED DURING CRUISE FLIGHT. GROUNDED - YES. REMOVED AND REPLACED #1 ENG BLEED AIR REGULATOR REF B737-900 AMM TASKS 36-11-03-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD.
